# SDR ASAA2017032120238

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,999 hours, 5,196 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT SIDE CORE AREA F10 HARNESS AT 1 O`CLOCK POSITION HAS DAMAGE TO OUTER CLOTH SHEATH MEASURING 1 INCH LONG, 2.5 INCHES FROM T3 SENSOR CONNECTOR DP1005.  NO DAMAGE TO METALLIC SHEATH NOTED.   ACFT GROUNDED.   REPAIRED AFFECTED AREA IAW AMM 70-70-01-350-801-F00. . TESTED GOOD IAW EEC, TEST IAW AMM 73-21-00-700-804-F00.
